MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX521H14C
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Angina (1710); Cough (4457)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the dream station 2.The manufacturer received information alleging particles in circuit and mask.Medical intervention was not specified.The patient alleges a cough and feeling as if she has angina.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously in reference to the dream station 2.The manufacturer received information alleging particles in circuit and mask.Medical intervention was not specified.The patient alleges a cough and feeling as if she has angina.A device was returned to a third-party service center.During the evaluation of the device at the third-party service center, the device was visually inspected and found the iso port, blower, blower outlet seal, inlet/outlet seal and heat plate were contaminated with limescale.Pollen filter needs to be replaced due to preventive maintenance.The faulty components of the reported unit were scrapped.The previously submitted report was submitted as a serious injury.Upon reassessment on 04-mar-2026, it was updated to a product problem.Updated: evaluation method grid evaluation results code conclusion code grid.

Brand Name
DREAMSTATION 2
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21375155
Report Number2518422-2025-101882
Device Sequence Number8550287
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown